# SDR FDEA202012093084

- Difficulty date: December 9, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 31,231 hours, 17,222 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: FXR532B386900100
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 260 MAIN CABIN FLOOR BOARD 262MF IS BROKEN.  FABRICATED ZONE 260 FLOOR BOARD 262MF ON VTMAE TRAVELER NR T20/1524713, IAW DWG SRZ-25-005 REVISION R.  MAJOR REPAIR.
